MathSciNet Relay Station
MathSciNet bibliographic data
MR259562 (41 #4200) 46.10
Bilyeu, Russell G. Metric definition of the linear structure. Proc. Amer. Math. Soc. 25 1970 205–206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement